# SDR FDEA201001150157

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65176883
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AREA -FLOOR SUPPORT ANGLE IS CRACKED AT FASTENER HOLE, BS 312, BL 0.  TRIMMED DAMAGE.  FABRICATED 2 REPAIR ANGLES, FABRICATED FILLER, HEAT TREATED PARTS TO T6 CONDITION IAW FAS ENG REPORT 2-37153-801 REV A, AND INSTALLED IAW DWG SR27-53-017 REV A.
